MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL PADS SMALL

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL PADS SMALL
Catalog Number 318-01
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that another company's label was affixed to their legal display label.The hospital used one set of lot number: 31702 and one sheet of lot number: 3180104 additional general-purpose s, but there was a defect in 3180104, so they used the other one.When reported this to imi, the imi sales representative recalled one of the defective 3180104 sheets.Imi reported a complaint to bd on 19may about 31801 and did not provide any detailed information.Imi purchasing contacted to request a review of the return of 31801, and that if it was not possible to return it, imi would take apart 3180104 and provide it to customers.On 30may, imi marketing contacted them regarding the return of 31801.On (b)(6), the in charge visited us to check whether it was reused and to see if it was defective.When they checked with the hospital and found that the problem was with one of the 3180104 pads, and imi brought a different size pad as a replacement.The hospital sent another photo of the over label on 11jun.It was initially reported as a problem with the pad, but an over label was discovered.Legal, e&c, and qa reports completed.Per follow up information received via task on 02jul2025, there was a problem unrelated to the over label, and they have filed a complaint with service max.The problem was that one of the four pads had a problem with not being able to ensure flow rate, so one of the remaining three was used.They were informed that imi would collect the defective product and send it to fukushima, but they have not yet sent the actual product.
 
Event or Problem Description
It was reported that another company's label was affixed to their legal display label.The hospital used one set of lot number 31702 and one sheet of lot number 3180104 additional general-purpose s, but there was a defect in 3180104, so they used the other one.When reported this to imi, the imi sales representative recalled one of the defective 3180104 sheets.Imi reported a complaint to bd on 19may about 31801 and did not provide any detailed information.Imi purchasing contacted to request a review of the return of 31801, and that if it was not possible to return it, imi would take apart 3180104 and provide it to customers.On 30may, imi marketing contacted them regarding the return of 31801.On 3jun, the in charge visited us to check whether it was reused and to see if it was defective.When they checked with the hospital and found that the problem was with one of the 3180104 pads, and imi brought a different size pad as a replacement.The hospital sent another photo of the over label on 11jun.It was initially reported as a problem with the pad, but an over label was discovered.Legal, e&c, and qa reports completed.Per follow up information received via task on 02jul2025, there was a problem unrelated to the over label, and they have filed a complaint with service max.The problem was that one of the four pads had a problem with not being able to ensure flow rate, so one of the remaining three was used.They were informed that imi would collect the defective product and send it to fukushima, but they have not yet sent the actual product.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTICGEL PADS SMALL
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22436482
Report Number1018233-2025-05602
Device Sequence Number14240805
Product Code DWJ
UDI-Device Identifier00801741080128
UDI-Public(01)00801741080128(11)241116(17)260930(10)NGJX2714
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number318-01
Device Lot NumberNGJX2714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown